Phenytoin Induced Drug Reaction With Eosinophilia and Systemic Symptoms Syndrome: A Clinical Case Report.
Аннотация
Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a rare and potentially life-threatening hypersensitivity reaction with cutaneous presentation and internal organ involvement. We herein present a case of phenytoin induced DRESS syndrome in a 56- year-old male who presented with high-grade fever and chills, cough with expectoration and generalized maculopapular rash. Laboratory findings revealed eosinophilia, leukocytosis, thrombocytopenia, transaminitis and elevated inflammatory markers. Further clinical, radiological and histopathological assessments confirmed the diagnosis. Phenytoin was discontinued, and patient was started on intravenous dexamethasone, which was later switched to oral prednisone. Rapid resolution of fever, eosinophilia and progressive improvement in skin rash and liver dysfunction was observed. Our report highlights the importance of prompt recognition of DRESS syndrome and the need for a guideline directed therapy for the management of this adverse drug reaction.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.